# SDR ASAA0976731

- Difficulty date: October 2, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A741411
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFNER FWD SIDE OF 227.8 BULKHEAD LBL 4 WL 159. REMOVED CORRODED STIFFNER FABRICATED NEW AND INSTALLED.
